# SDR 9600859756

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Switch
- Condition: Malfunctioned
- Location: Anti-Ice
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE DTW-YHZ, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT REMAINED ON DURING WING ANTI-ICE OPERATION.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE TAIL ANTI-ICE VALVE, NO HELP.  REPLACED THE PRESSURE SWITCH AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
